# SDR SWIA201437883

- Difficulty date: May 13, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 26,884 hours, 23,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VENT HAS INTERNAL CHAFING.  C-CHECK, COMPLIED WITH REO BLENDED OUT DAMAGED AREA ON PAX DOOR VENT DOOR.
